# SDR SWIA97823

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Engine: Pwa PW118A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Eec
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, LEFT EEC FAILURE WARNING ILLUMINATED AND AURAL WARNING SOUNDED.   WITH CONDITION LEVERS IN MININUM, LEFT RPM WAS 90 PERCENT UNTIL THE EEC WAS TURNED OFF, THEN LEFT RPM WAS NORMAL.  ABORTED TAKEOFF. MEL 23-21-1.  TROUBLESHOT SYSTEM.  OHMED WIRES AND CHECKED PROBES IAW MM 76-10-00.   RAN ENGINE THROUGH ALL PARAMETERS AND COULD NOT DUPLICATE PROBLEM AT THIS TIME.
